# SDR DXTA2014102005913

- Difficulty date: October 17, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Amd FALCON2000
- Aircraft serial: 162
- Aircraft time: 10,787 hours, 6,668 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Valve
- Part number: P177526
- Part serial: 11013169
- Condition: Leaking
- Location: Fuel System
- Part time: 1,077 hours, 691 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS A STRONG FUEL ODOR IN THE AFT SERVICE COMPARTMENT.  R & R AUTOMATIC DRAIN VALV E70QD.  OPS & LEAK CHECKED GOOD.  FUEL ODOR NO LONGER PRESENT IN AFT SERVICE COMPARTMENT IAW MM 53-80-09-710-801.
